# SDR SWAA2022030765126

- Difficulty date: April 1, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,590 hours, 20,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 551FB BRACKET BROKEN AFT EDGE OF PANEL. / REPAIRED DAMAGED BRACKET ON R/H WING PANEL # 551FB I.A.W B737-700 SRM 51-40-02-0G & BOEING DWG # 115A 2710 ID: 0004 REV:B; P/N 287A G152-23.
